# SDR CA021009023

- Difficulty date: October 6, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 6,663 hours
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 105009N
- Condition: Separated
- Location: Carburetor
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) INJECTION TUBE IN CARB BROKE LOOSE IN FLIGHT AND JAMED THROTTLE IN 2400 RPM RANGE. AIRCRAFT LANDED AT HIGH RATE OF SPEED AND MAIN TIRES WHERE BLOWN ON ROLL OUT.
